RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sibirsk. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sibirsk. Mat. Zh., 2009, Volume 50, Number 3, Pages 566–572 (Mi smj1981)  

Boundary behavior of the power series of the enlarged Bloch class

I. R. Kayumov

N. G. Chebotarev Research Institute of Mathematics and Mechanics, Kazan State University, Kazan

Abstract: We construct the classes of functions analytic in the unit disk, other than lacunary, and possessing the following property: If a function belongs to one of these classes and the sum of the squares of its coefficients is unbounded then there exists a set of positive measure on the circle where the function has no radial limits.

Keywords: analytic function, Bloch class, Stolz angle, radial limit.

Full text: PDF file (265 kB)
References: PDF file   HTML file

English version:
Siberian Mathematical Journal, 2009, 50:3, 450–455

Bibliographic databases:

UDC: 517.544.7
Received: 29.01.2008

Citation: I. R. Kayumov, “Boundary behavior of the power series of the enlarged Bloch class”, Sibirsk. Mat. Zh., 50:3 (2009), 566–572; Siberian Math. J., 50:3 (2009), 450–455

Citation in format AMSBIB
\Bibitem{Kay09}
\by I.~R.~Kayumov
\paper Boundary behavior of the power series of the enlarged Bloch class
\jour Sibirsk. Mat. Zh.
\yr 2009
\vol 50
\issue 3
\pages 566--572
\mathnet{http://mi.mathnet.ru/smj1981}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2555881}
\transl
\jour Siberian Math. J.
\yr 2009
\vol 50
\issue 3
\pages 450--455
\crossref{https://doi.org/10.1007/s11202-009-0050-3}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000266951900007}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-67650503194}


Linking options:
  • http://mi.mathnet.ru/eng/smj1981
  • http://mi.mathnet.ru/eng/smj/v50/i3/p566

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Сибирский математический журнал Siberian Mathematical Journal
    Number of views:
    This page:236
    Full text:78
    References:36
    First page:4

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020